# SDR 9613409910

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Rt Eng Pylon
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE FIRE SHUT-OFF HANDLE LIGHT BEGAN BLINKING ON TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO THE GATE. MAINTENANCE FOUND RIGHT PYLON FIRE DETECTOR ELEMENT CONNECTER WIRE CHAFED.  REPLACED PYLON AND ENGINE FIRE DETECTOR LOOPS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
